# SDR CALA2021122702453

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 74,045 hours, 26,323 cycles
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Part number: NA
- Condition: Missing
- Location: #6te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #6 T/EFGE FLAP FAIRING OUTBD SIDE CENTER SEAL COMPLETELY MISSING -- SEE PHOTO PHOTO ADDED REPLACED MISSING SEAL. REF SRM 57-53-70-2R-2. REPAIR 2 PAR 4 ALTERNATIVE 1 REPAIR.
